MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY
Catalog Number 151101103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient had knee revision from nexgen to attune revision on (b)(6) 2020.Has presented with instability and x-ray shows the tibia has subsided.Concerned with integrity of the medial and lateral collateral ligaments the patient has had knee revised once again for a hinge.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative:.

Brand Name
ATUN FEM SLV M/L 35MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20051741
Report Number1818910-2024-17914
Device Sequence Number7977310
Product Code JWH
UDI-Device Identifier10603295436508
UDI-Public(01)10603295436508(17)280930(10)J1175K
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151101103
Device Lot NumberJ1175K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 10MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL ANAT PAT 29MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 5 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight81 KG